# SDR FDEA202210312817

- Difficulty date: October 31, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118611821
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FLOOR PANEL FOUND WORN AT SEC. 41 ON FWD AREA.  FABRICATED FLOOR PANEL IAW DWG SRZ-25-005.   MAJOR REPAIR.  ORIG SUB DATE: 11/18/2022
